# SDR UPS202114

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Upper Gate
- Condition: Corrosion
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINT FOUND CORROSION ON FORWARD ENTRY DOOR UPPER GATE.  INSTALLED REPAIR IAW SRM 51-10-2, 51-30-2, 51-30-8 AND MM 51-20-151.
